| Model Number |
SYM1710E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abscess (1690); Adhesion(s) (1695); Arthritis (1723); Bacterial Infection (1735); Cellulitis (1768); Purulent Discharge (1812); Fistula (1862); Hematoma (1884); Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Seroma (2069); Hernia (2240); Obstruction/Occlusion (2422); Ascites (2596); Fluid Discharge (2686); Blister (4537); Unspecified Tissue Injury (4559); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced infection, hematoma, allergic reaction, obstruction, fistula, seroma, arthritis, pain, inflammation, hernia, adhesions.Post-operative patient treatment included revision surgery, removal of mesh, hernia repair with new mesh, medication.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional info: a1, a5a, b2, b5, b6, b7, d4(unique identifier (udi) #), g1, h6 (patient codes, ime e2402: labs abnormal for wbc), & additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for a laparoscopic therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced infection, hematoma, allergic reaction, obstruction, fistula, seroma, arthritis, pain, inflammation, hernia, adhesions, labs abnormal for wbc, fluid collection, staph epi, drainage, abscess, blistering of skin, edema, yellowish appearing fluid drained from wound, & abdominal wall cellulitis.Post-operative patient treatment included revision surgery, removal of mesh, hernia repair with new mesh, medication, ct scan, primary closure of fascial defect, incision & drainage of fluid collection, use of penrose drain, physical therapy, & hospitalization.